# SDR FDEA201701050044

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,638 hours, 16,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546509
- Part serial: C0697RP
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE R1 DOOR ARMING PROBLEM, THE SLIDE TRIED TO DEPLOY.    COMPLIED WITH R1 SLIDE REMOVAL ONLY IAW EA 6-5210-T0330666 PART 1.
